Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
References:
[1] Balcar B., Jech T.: Models of the theory of sets generated by a perfect relation. Časopis Pěst. Mat. 90 (1965), 413–434 (Russian. Czech, German summary). MR 0209145
[2] Balcar B., Slavíček S.: Computer minimization of incompletely specified logical functions. Apl. Mat. 11 (1966), no. 4, 278–282 (Czech).
[3] Vopěnka P., Balcar B.: Generator classes in set theory. Z. Math. Logik Grundlagen Math. 13 (1967), 97–98. DOI 10.1002/malq.19670130702 | MR 0210580
[4] Vopěnka P., Balcar B.: On complete models of the set theory. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 15 (1967), 839–841. MR 0242659 | Zbl 0177.01404
[5] Vopěnka P., Balcar B., Hájek P.: The notion of effective sets and a new proof of the consistency of the axiom of choice. J. Symbolic Logic 33 (1968), no. 3, 495–496.
[6] Balcar B., Hájek P.: Description of the hypothetical computing machine AIC for automatic processing of curves. Československá fyziologie 18 (1969), no. 2, 151–154 (Czech).
[7] Balcar B., Sochor A.: The general theory of semisets. Syntactic models of the set theory. Aspects of Math. Logic, C.I.M.E., Varenna, 1968, Edizioni Cremonese, Rome, 1969, 267–285. MR 0255388
[8] Balcar B., Vopěnka P.: On systems of almost disjoint sets. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 421–424. MR 0314618
[9] Balcar B.: A theorem on supports in the theory of semisets. Prepared for publication by P. Hájek, Comment. Math. Univ. Carolinae 14 (1973), no. 1, 1–6. MR 0340015 | Zbl 0281.02060
[10] Balcar B., Guzicki W.: A remark on powers of singular cardinals. Set Theory and Hierarchy Theory, Proc. Second Conf., Bierutowice, 1975, Lecture Notes in Math., 537, Springer, Berlin, 1976, pages 25–28. DOI 10.1007/BFb0096890 | MR 0457211
[11] Balcar B., Vojtáš P.: Refining systems on Boolean algebras. Set Theory and Hierarchy Theory, V, Proc. Third Conf., Bierutowice, 1976, Lecture Notes in Math., 619, Springer, Berlin, 1977, pages 45–48. DOI 10.1007/BFb0067641 | MR 0498304
[12] Balcar B., Štěpánek P.: Boolean matrices, subalgebras and automorphisms of complete Boolean algebras. Fund. Math. 96 (1977), no. 3, 211–223. DOI 10.4064/fm-96-3-211-223 | MR 0485333
[13] Štěpánek P., Balcar B.: Embedding theorems for Boolean algebras and consistency results on ordinal definable sets. J. Symbolic Logic 42 (1977), no. 1, 64–76. DOI 10.2307/2272320 | MR 0498122
[14] Balcar B., Frankiewicz R.: To distinguish topologically the spaces $m^{\ast} $, II. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), no. 6, 521–523. MR 0511955
[15] Balcar B., Hájek P.: On sequences of degrees of constructibility. Z. Math. Logik Grundlagen Math. 24 (1978), no. 4, 291–296. DOI 10.1002/malq.19780241903 | MR 0498139
[16] Balcar B., Frankiewicz R.: Ultrafilters and $\omega _{1}$-points in $\beta N\setminus{\bf N}$. Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 7–8, 593–598. MR 0581558
[17] Balcar B., Frankiewicz R., Mills Ch.: More on nowhere dense closed $P$-sets. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), no. 5–6, 295–299. MR 0620204
[18] Balcar B., Pelant J., Simon P.: The space of ultrafilters on $N$ covered by nowhere dense sets. Fund. Math. 110 (1980), no. 1, 11–24. DOI 10.4064/fm-110-1-11-24 | MR 0600576 | Zbl 0568.54004
[19] Balcar B., Simon P., Vojtáš P.: Refinement and properties and extending of filters. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), no. 11–12, 530–540. MR 0628639
[20] Balcar B., Vojtáš P.: Almost disjoint refinement of families of subsets of $N$. Proc. Amer. Math. Soc. 79 (1980), no. 3, 465–470. MR 0567994
[21] Balcar B., Simon P., Vojtáš P.: Refinement properties and extensions of filters in Boolean algebras. Trans. Amer. Math. Soc. 267 (1981), no. 1, 265–283. DOI 10.1090/S0002-9947-1981-0621987-0 | MR 0621987
[22] Balcar B., Franěk F.: Independent families in complete Boolean algebras. Trans. Amer. Math. Soc. 274 (1982), no. 2, 607–618. DOI 10.1090/S0002-9947-1982-0675069-3 | MR 0675069
[23] Balcar B., Simon P.: Strong decomposability of ultrafilters I. Logic Colloq. '80, Praha, 1980, Stud. Logic Foundations Math., 108, North-Holland, Amsterdam, 1982, pages 1–10. MR 0673783
[24] Balcar B., Simon P.: Cardinal invariants in Boolean spaces. General Topology and Its Relations to Modern Analysis and Algebra, V, Praha, 1981, Sigma Ser. Pure Math., 3, Heldermann, Berlin, 1983, pages 39–47. MR 0698388
[25] Balcar B., Dočkálková J., Simon P.: Almost disjoint families of countable sets. Finite and Infinite Sets, Vol. I, II, Eger, 1981, Colloq. Math. Soc. János Bolyai, North-Holland, Amsterdam, 1984, pages 59–88. MR 0818228
[26] Balcar B., Štěpánek P.: Set Theory. Academia [Publishing House of the Czech Academy of Sciences], Praha, 1986 (Czech). MR 0911270
[27] Balcar B., Franek F.: Completion of factor algebras of ideals. Proc. Amer. Math. Soc. 100 (1987), no. 2, 205–212. DOI 10.1090/S0002-9939-1987-0884452-2 | MR 0884452
[28] Balcar B., Kalášek P., Williams S. W.: On the multiple Birkhoff recurrence theorem in dynamics. Comment. Math. Univ. Carolin. 28 (1987), no. 4, 607–612. MR 0928675
[29] Balcar B., Simon P.: On collections of almost disjoint families. Comment. Math. Univ. Carolin. 29 (1988), no. 4, 631–646. MR 0982781
[30] Balcar B., Kalášek P.: Nonexistence of multiple recurrent point in the ultrafilter dynamical system. Bull. Polish Acad. Sci. Math. 37 (1989), no. 7–12, 525–529. MR 1101915
[31] Balcar B., Simon P.: Appendix on general topology. Handbook of Boolean Algebras, Vol. 3, North-Holland, Amsterdam, 1989, pages 1239–1267. MR 0991618
[32] Balcar B., Simon P.: Chart of topological duality. Handbook of Boolean algebras, Vol. 3, North-Holland, Amsterdam, 1989, pages 1236–1237.
[33] Balcar B., Simon P.: Disjoint refinement. Handbook of Boolean Algebras, Vol. 2, North-Holland, Amsterdam, 1989, pages 333–388. MR 0991597
[34] Balcar B., Błaszczyk A.: On minimal dynamical systems on Boolean algebras. Comment. Math. Univ. Carolin. 31 (1990), no. 1, 7–11. MR 1056164
[35] Balcar B., Dow A.: Dynamical systems on compact extremally disconnected spaces. Topology Appl. 41 (1991), no. 1–2, 41–56. DOI 10.1016/0166-8641(91)90099-8 | MR 1129697
[36] Balcar B., Simon P.: On minimal $\pi$-character of points in extremally disconnected compact spaces. Topology Appl. 41 (1991), no. 1–2, 133–145. DOI 10.1016/0166-8641(91)90105-U | MR 1129703 | Zbl 0752.54013
[37] Balcar B., Simon P.: Reaping number and $\pi$-character of Boolean algebras. Topological, Algebraical and Combinatorial Structures, Frolík's memorial volume, Discrete Math. 108 (1992), no. 1–3, 5–12. MR 1189823 | Zbl 0766.06012
[38] Balcar B., Simon P.: Baire number of the spaces of uniform ultrafilters. Israel J. Math. 92 (1995), no. 1–3, 263–272. DOI 10.1007/BF02762081 | MR 1357756
[39] Balcar B., Franek F.: Structural properties of universal minimal dynamical systems for discrete semigroups. Trans. Amer. Math. Soc. 349 (1997), no. 5, 1697–1724. DOI 10.1090/S0002-9947-97-01868-0 | MR 1407479
[40] Balcar B., Jech T., Zapletal J.: Semi-Cohen Boolean algebras. Ann. Pure Appl. Logic 87 (1997), no. 3, 187–208. DOI 10.1016/S0168-0072(97)00009-2 | MR 1474561
[41] Balcar B., Główczyński W., Jech T.: The sequential topology on complete Boolean algebras. Fund. Math. 155 (1998), no. 1, 59–78. MR 1487988
[42] Balcar B., Franek F., Hruška J.: Exhaustive zero-convergence structures on Boolean algebras. Acta Univ. Carolin. Math. Phys. 40 (1999), no. 2, 27–41. MR 1751539
[43] Balcar B., Hušek M.: Sequential continuity and submeasurable cardinals. Proc. of the International School of Mathematics “G. Stampacchia”, Erice, 1998, Topology Appl. 111 (2001), no. 1–2, pages 49–58. DOI 10.1016/S0166-8641(99)00197-2 | MR 1806027
[44] Balcar B., Simon P.: The name for Kojman–Shelah collapsing function. Dedicated to Petr Vopěnka, Ann. Pure Appl. Logic 109 (2001), no. 1–2, 131–137. DOI 10.1016/S0168-0072(01)00046-X | MR 1835243
[45] Balcar B., Copláková E.: Zero-dimensional spaces. Encyclopedia of General Topology, (Hart K. P., Nagata J., Vaughan J. E., eds.) Elsevier Science Publishers, Amsterdam, 2004, pages 323–325. MR 2049453
[46] Balcar B., Hernández-Hernández F., Hrušák M.: Combinatorics of dense subsets of the rationals. Fund. Math. 183 (2004), no. 1, 59–80. DOI 10.4064/fm183-1-4 | MR 2098150
[47] Balcar B., Hrušák M.: Distributivity of the algebra of regular open subsets of {$\beta\mathbb R\setminus \mathbb R$. }, Topology Appl. 149 (2005), no. 1–3, 1–7. DOI 10.1016/j.topol.2004.08.009 | MR 2130854
[48] Balcar B., Jech T., Pazák T.: Complete CCC Boolean algebras, the order sequential topology, and a problem of von Neumann. Bull. London Math. Soc. 37 (2005), no. 6, 885–898. DOI 10.1112/S0024609305004807 | MR 2186722
[49] Balcar B., Jech T.: Weak distributivity, a problem of von Neumann and the mystery of measurability. Bull. Symbolic Logic 12 (2006), no. 2, 241–266. DOI 10.2178/bsl/1146620061 | MR 2223923 | Zbl 1120.03028
[50] Balcar B., Jech T.: Contributions to the theory of weakly distributive complete Boolean algebras. Andrzej Mostowski and Foundational Studies, IOS, Amsterdam, 2008, 144–150. MR 2422684
[51] Balcar B., Pazák T.: Quotients of Boolean algebras and regular subalgebras. Arch. Math. Logic 49 (2010), no. 3, 329–342. DOI 10.1007/s00153-010-0174-y | MR 2609986
[52] Balcar B., Doucha M., Hrušák M.: Base tree property. Order 32 (2015), no. 1, 69–81. DOI 10.1007/s11083-013-9316-2 | MR 3333683
[53] Balcar B., Pazák T., Thümmel E.: On Todorcevic orderings. Fund. Math. 228 (2015), no. 2, 173–192. DOI 10.4064/fm228-2-4 | MR 3294608
Partner of
EuDML logo